# SDR IPXA2021032867371

- Difficulty date: March 27, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 62,950 hours, 14,176 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AL1 DOOR SLIDE REMOTE PRESSURE IND INOP.R & R L1 DOOR REMOTE PRESSURE INDICATOR PER AMM 25-61-04 . OPS CHECKS GOOD .
